# SDR 2023FA0000614

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N755EP
- Engine: IO580B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pipe
- Part number: LW14449
- Condition: Cracked
- Location: Intake Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 179 HOURS SINCE NEW, INTAKE PIPE LW-16487 WAS FOUND CRACKED AROUND THE FLANGE AND CYLINDER ATTACH PAD. AT 225 HOURS.  CYLINDER PISTON ASSY REPLACED.
